Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A method for the numerical evaluation of certain infinite integrals.


Author: Bruno A. Boley
Journal: Math. Comp. 11 (1957), 261-264
MSC: Primary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1957-0093914-9
MathSciNet review: 0093914
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Erdélyi, A symptotic Expansions, Dover Publications, Inc., New York, 1956, Chapter III.
  • [2] I. M. Longman, Note on a method for computing infinite integrals of oscillatory functions, Proc. Cambridge Philos. Soc. 52 (1956), 764–768. MR 0082193
  • [3] E. T. Whittaker & G. N. Watson, A Course of Modern Analysis, Macmillan Co., New York, 1948, p. 17, footnote.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1957-0093914-9
Article copyright: © Copyright 1957 American Mathematical Society